MathSciNet Relay Station
MathSciNet bibliographic data
MR851079 60J65
Le Gall, Jean-François; Yor, Marc Excursions browniennes et carrés de processus de Bessel. (French) [Brownian excursions and squares of Bessel processes] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 3, 73–76.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement